I am a 40 year old woman that has been diagnosed with mild to moderate Mitral Valve Insufficiency. I was diagnosed with this last year and was told to get another echocardiogram in 3 to 5 years. I have been feeling dizzy and light headed for the last 2 to 3 months. I have heart palpitations with shortness of breath sometimes. Some days I feel tired and fatigued even when I haven't been to active. When I wake from sleeping my hands have fallen asleep and I have the tingling sensation in my fingertips. I have also noticed that I have blood in my stools sometimes. I saw another doctor recently and he was concerned due to the fact he could hear my heart murmur in my neck. He wants me to get another echocardiogram to rule out Aortic Stenosis. He also said my cholesterol is high (229) but my good cholesterol is great (65). I don't have high blood pressure or diabetes but I am over weight, borderline obese. I would like to know if my Mitral Valve Regurgitation can progress to Aortic Stenosis? Can my constant dizzyness be related? Also why my hands fall asleep more now than ever before and if this is serious? Do my symptoms mean I am going to have a stroke or heart attack?
Thanks for your help,
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.